# SDR MALA040869

- Difficulty date: November 19, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TASKJ CARD 335993 FUNCTIONAL TEST OF EMERGENCY BATTERY CAPACITY CHECK, BATTERY 20LN FAILED.
